×

On the support of solutions to the Zakharov-Kuznetsov equation. (English) Zbl 1231.35195

The Zakharov-Kuznetsov equation \(u_t+u_{xxx}+u_{xyy}+uu_x=0\) is considered. It is proven that any sufficiently smooth solution with compact support at two different times is identically zero. Estimates of the Carleman type are employed in the proof.

MSC:

35Q53 KdV equations (Korteweg-de Vries equations)
35B65 Smoothness and regularity of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] Biagioni, H.A.; Linares, F., Well-posedness results for the modified Zakharov-Kuznetsov equation, Progr. nonlinear differential equations appl., 54, 181-189, (2003) · Zbl 1038.35090
[2] Bourgain, J., On the compactness of the support of solutions of dispersive equations, Int. math. res. not. IMRN, 9, 437-444, (1997) · Zbl 0882.35106
[3] Escauriaza, L.; Kenig, C.; Ponce, G.; Vega, L., On uniqueness properties of solutions of the k-generalized KdV equations, J. funct. anal., 244, 504-535, (2007) · Zbl 1122.35124
[4] L. Escauriaza, C. Kenig, G. Ponce, L. Vega, Convexity of free solutions of Schrödinger equations with Gaussian decay, preprint. · Zbl 1169.35307
[5] Faminskii, A.V., The Cauchy problem for the Zakharov-Kuznetsov equation, Differ. equ., 31, 6, 1002-1012, (1995) · Zbl 0863.35097
[6] Kenig, C.; Ponce, G.; Vega, L., On the support of solutions to the g-KdV equation, Ann. inst. H. Poincaré anal. non linéaire, 19, 191-208, (2002) · Zbl 1001.35106
[7] Linares, F.; Pastor, A., Well-posedness for the two-dimensional modified Zakharov-Kuznetsov equation, SIAM J. math. anal., 41, 1323-1339, (2009) · Zbl 1197.35242
[8] F. Linares, A. Pastor, Local and global well-posedness for the 2D generalized Zakharov-Kuznetsov equation, preprint, 2009. · Zbl 1216.35119
[9] Linares, F.; Pastor, A.; Saut, J.C., Well-posedness for the ZK equation in a cylinder and on the background of a KdV soliton, Comm. partial differential equations, 35, 1674-1689, (2010) · Zbl 1198.35228
[10] Panthee, M., A note on the unique continuation property for Zakharov-Kuznetsov equation, Nonlinear anal., 59, 425-438, (2004) · Zbl 1061.35119
[11] Saut, J.C.; Scheurer, B., Unique continuation for some evolution equations, J. differential equations, 66, 118-139, (1987) · Zbl 0631.35044
[12] Zakharov, V.E.; Kuznetsov, E.A., On three-dimensional solitons, Soviet phys. JETP, 39, 285-286, (1974)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.